# SDR CALA2021100101736

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 58,840 hours, 25,636 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Skin
- Part number: D5347040720200
- Condition: Corroded
- Location: Fr 63-64st41-42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AIRFONE DOUBLER BETWEEN FR63-FR64 AND STRINGER 41R-42R FOUND CORROSION. UPON FURTHER EVALUATIONS, CORROSION WAS FOUND ON FASTENERS AT PERINATE REPAIR AND NO FURTHER ACTION REQUIRED. REPAIR DOUBLER LOCATED AT FR63-64, STRG40-43. FASTENERS WERE REPLACED IAW SRM 51-42-11. CORROSION WAS ALSO FOUND ON DOUBLER CAUSING THE DOUBLER TO BE REPLACED IAW ECRA 5341-01265 AND STC HOLDER COA 407081 REV. Y AND ASSOCIATED NAT DRAWINGS. THIS IS A FINAL INSPECTIONS ACCOMPLISHED BY V933558. ADD EMP:V933558
